# SDR ASAA0570036

- Difficulty date: July 18, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A85123
- Condition: Dented
- Location: Fs 323-351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND E-BAY DOOR CUTOUT FRAME WEB DENTED ABOVE LATCH FITTING.  REPAIRED IAW SRM 51-40-02.  (M)
